MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. PARTIAL TIBIAL CEMENTED SIZE E RIGHT MEDIAL; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. PARTIAL TIBIAL CEMENTED SIZE E RIGHT MEDIAL; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); Abscess (1690)
Date of Event 05/23/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Age or dob: (b)(6).Concomitant medical products: 42558000402, partial femur cemented, lot # 63532896.42528200508, partial articular surface, lot # 63583930.Multiple mdr reports were filed for this event, please see associated reports: 0001822565 - 2019 - 04427, 0001822565 - 2019 - 04428.
 
Event or Problem Description
It was reported that approximately 6 weeks post implantation, the patient was treated for wound dehiscence and stitch abscess.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.G3: event occurred in the uk.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The reported event was able to be confirmed by review of the provided clinic notes.Office notes state that patient experienced a small amount of weeping from the surgical wound and a stitch abscess approximately 6 weeks post implantation.Patient was treated with antibiotics and infection resolved within 1 week.Review of the device history records identified no deviations or anomalies during manufacturing.The root cause for the reported issue is related to the procedure and not abnormal.There is no failure detected within the device.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PARTIAL TIBIAL CEMENTED SIZE E RIGHT MEDIAL
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
MDR Report Key9192376
Report Number3007963827-2019-00294
Device Sequence Number3730968
Product Code HSX
UDI-Device Identifier00880304812697
UDI-Public(01)00880304812697
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUK
PMA/510(K) Number
K161592
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42538000502
Device Lot Number63881381
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/27/2019
Supplement Date Received by Manufacturer10/16/2019
02/13/2020
Initial Report FDA Received Date10/15/2019
Supplement Report FDA Received Date10/31/2019
02/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight109